Itching Near The Eye Area Radiating Down The Cheek Area?
Doctor 2 days ago I had itching near the left eye area. I thought it was just normal itching like usual after waking up. But slowly the wound appeared down to the cheek area. I don’t know whether it is herpes or tomcat or something. I was advised by the pharmacy to use eye ointment because of the dangers of using the ointment. Skin near the eye area. Now there is no change, it tends to be longer and a bit wet. How about this?
Hello, thank you for your question.
first of all, it is always recommended that if you experience a skin lesion / abnormality, check with your doctor first to determine the cause of the condition. This is very important because some conditions may appear with a similar picture even though the therapy can be very contradictory. In addition, in general, the form of skin abnormalities after being given ointment can change so that it becomes different from the original form which can make it difficult for doctors to diagnose the disease.
If we talk about herpes, it is a condition caused by a herpes simplex virus infection and usually affects the area around the mouth or genitals. In contrast to herpes zoster / dompo which is a reactivation of the chickenpox virus (varicella zoster). However, usually they appear in the form of small fluid-filled bubbles with a red base which then burst and become painful erosions.
This picture may be similar to other disorders such as insect / plant-induced dermatitis venentata or allergic / irritant contact dermatitis. Other conditions such as bacterial infection of the skin can sometimes give a similar picture.
The medicine is very different, if it is herpes it is necessary to give antiviral ointment, if it is due to bacterial antibiotic ointment, and if it is contact dermatitis then it is given moisturizers and corticosteroids. The danger, if the ointment, which contains corticosteroids, is given in a viral infection, then the lesion / wound can tend to become aggravated.
In this condition, you should stop using the ointment (especially if you don't mention the content of the ointment), visit a doctor for further examination and get the appropriate therapy.
That is what I can say, hopefully this is useful.